# SDR CALA2014102101368

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 35,097 hours, 11,956 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 2118966222
- Part serial: 0192
- Condition: Faulty
- Location: Apu
- Part time: 49,106 hours, 17,212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU OTBD SHUTDOWN INFLIGHT DUE TO AN OVER SPEED.  AFTER TROUBLESHOOTING R & R APU FUEL CONTROL UNIT IAW AMM 49-11-000-801 & AMM 49-31-11-400-801.  R & R APU ECU IAW AMM 49-61-12.  OPERATIONS CHECKED GOOD.
